Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have pain in penis. Have blood along with semen when masturbating. What to do?

I am 59 years old. Few days back I musterbated and found Pink colour (may be blood) with white semen for the first time. Thereafter I am feeling pain in my penis. I have stoped musterbating but still after a week or I feel pain within penis. I am uncertain about boold which cannot been seen with urine. Kindly advise me what to do.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
pain in penis and noticed hematospermia after masturbation .
This most likely to be due to Acute prostatitis
This can be confirmed only on clinical and digital rectal examination by a qualified Urologist..
Please get your routine urine test done .
Take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac for 2 weeks.
Ensure to drink more water.
It should get cured within a 2-3 weeks.
Dr.Patil.
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor